No Cover Image

Journal article 970 views 264 downloads

Smooth geometry of the noncommutative pillow, cones and lens spaces

Tomasz Brzezinski Orcid Logo, Andrzej Sitarz

Journal of Noncommutative Geometry, Volume: 11, Issue: 2, Pages: 413 - 449

Swansea University Author: Tomasz Brzezinski Orcid Logo

Check full text

DOI (Published version): 10.4171/JNCG/11-2-1

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Quantum Algebra
College: Faculty of Science and Engineering
Issue: 2
Start Page: 413
End Page: 449